By Topic

Properties of the dyadic Green's function for an unbounded anisotropic medium

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Cottis, P.G. ; Dept. of Electr. Eng. & Comput. Sci., Nat. Tech. Univ. of Athens, Greece ; Kondylis, G.D.

Radiation in an unbounded anisotropic medium is treated analytically by studying the dyadic Green's function of the problem, initially expressed as a triple Fourier integral which is next reduced to a double one. Under certain conditions, the existence of incoming waves is verified. It is also found that exponentially decaying waves are possible in such media. Finally, the existence of branch points in the remaining integrand function is investigated, and appropriate branch cuts are proposed

Published in:

Antennas and Propagation, IEEE Transactions on  (Volume:43 ,  Issue: 2 )